MathSciNet Relay Station
MathSciNet bibliographic data
MR1823189 11R29 (11R20)
Chang, Ku-Young; Kwon, Soun-Hi The imaginary abelian number fields with class numbers equal to their genus class numbers. Colloque International de Théorie des Nombres (Talence, 1999). J. Théor. Nombres Bordeaux 12 (2000), no. 2, 349–365.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement